# SDR UIEA2021042801015

- Difficulty date: April 28, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 83,847 hours, 12,456 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L AFT PUMP PRESS LT REMAINED ON WITH SWITCH ON BEFORE START.  AFTER A/NC & CYCLING SWITCH BACK TO  PRESS LIGHT WENT OUT.   T/S PER FIM 28-22 FT 819,  REMOVED LH AFT FUEL PRESSURE SWITCH TO BLEED PRESSURE SENSE LINE PER FIM. REINSTALLED LH AFT FUEL PRESSURE SWITCH AND OPS CHECKED IAW AMM 28-42-01. OPS CHECK GOOD, PRESSURE LIGHT FUNCTIONS CORRECTLY. THIS CLEARS DMI 146049, PLACARD REMOVED.
